Weighted Integrability and Its Applications in Quantum Calculus


Totur U., Çanak İ., Sezer S. A.

PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, vol.89, pp.791-797, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 89
  • Publication Date: 2019
  • Doi Number: 10.1007/s40010-018-0537-z
  • Title of Journal : PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES
  • Page Numbers: pp.791-797

Abstract

The weighted method of integrability in quantum calculus is introduced in this paper.Its several properties and the q-analogues of some results in summability theory are developed. Furthermore, some classical type Tauberian theorems for the weighted integrability of infinite q-integrals are established.